# SDR CA050323009

- Difficulty date: March 22, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 20,784 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: NAR9B
- Part serial: 5487546
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE ENGINE WAS RUNNING ROUGH AT HIGH POWER SETTINGS AND RETURNED TO POINT OF ORIGIN.  THE CARBURETOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THERE WAS NO EVIDENCE OF FUEL CONTAMINATION IN THE FUEL TANKS, FUEL FILTER, FINGER SCREEN OR CARBURETOR BOWL.  A TEARDOWN REPORT HAS BEEN REQUESTED.
